# SDR USAAD98129

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48038
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 2032 - AFTER TAKEOFF, THE FORWARD CARGO DOOR CAUTION LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE FORWARD CARGO DOOR WARNING SENSOR TARGET SLIGHTLY OUT OF POSITION.  THE TARGET WAS STRAIGHTENED AND THE PROXIMITY UNIT CHECKED, ALL WAS NORMAL.  (M)
